Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Diagnosed PCO, allopathy and ayurvedic did not help. Increased weight, had abortion, periods occur after taking krimson. Cause?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Hi , I was diagonised PCO quite a few years back , latter tried out allopathy and ayurvedic medicines both which were of no much help. I have also undergone a laproscopy in 2006 which did also not help me . Is it that i can never get out of this problem . I get my periods only when i take tablets(krimson 35) , the periods has been a problem ever since my puberty and only got worse over the years. I did conceive in 2003 and had to terminate for various serious with the help of a tablet(dont remember the name). My periods till then had been 2 or 3 times a year without tablet. Once i terminated my period only occured with help of a tablet. I also gained lot of of weight and weigh 86 now , started getting skin problems too. Can i ever get into a normal life.
Posted Mon, 20 May 2013 in Vaginal and Uterus Health
Answered by Dr. Nilofer AR 17 minutes later
Thanks for posting your query on health care magic.

Yes definitely you can get back to your normal life.
The main problem lies with obesity.
Increased weight aggravates the problem of irregular menstrual cycle.
So i recommend you to reduce your weight.
Even 5 % reduction of weight will regulate your menstrual cycle.
Your will power plays an important role in reduction of weight.

Hope this helps.
Feel free to ask if you have further doubts.
I will be happy to help
Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor